Calpol 650 tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It is used for reducing fever and relieving pain including toothache, headache, migraine, muscle ache, period pain, etc. While taking this medicine you should not take other medicines containing paracetamol. Do not take more than the recommended dose and keep a gap of a minimum of 4 hours between two consecutive doses....
Q: What precautions should I take when using this medicine?
A: Be cautious if you are a patient with liver problems, kidney problems or you drink alcohol too often. You should not take this medicine too often or for a prolonged duration.
Q: Can the Calpol 650 tablet be used for a headache?
A: Yes, the Calpol 650 tablet can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.
Q: Can I take the Calpol 650 tablet for cold and fever?
A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.
Q: What are the uses of the Calpol 650 tablet?
A: Calpol Tablet is a medicine used to reduce fever and relieve pain. It is used to get relief from a headache, toothache, migraine, period pain and other painful conditions.
Q: Can I take Calpol 650 to reduce dengue fever?
A: Yes, Calpol 650 may be used to reduce fever and control pain associated with dengue infection. Dengue is a viral infection that is transmitted by the bite of infected mosquitoes. Certain severe cases of dengue also require hospitalisation and close monitoring. Seek medical help if you have dengue and do not self medicate.
Q: When should I take the Calpol 650, before or after a meal?
A: Calpol 650 can be taken before or after food. But to avoid stomach discomfort you can consume it with food.
Q: Can I take Calpol 650 for sore throat?
A: Yes, Calpol 650 tablet can be used for sore throat. Sore throat is a condition of pain and irritation in the throat often accompanied by cold and flu. Calpol 650 helps relieve throat pain.
Q: How many times Calpol 650 can be taken in a day?
A: You can take Calpol 650 regularly for many days advised by the doctor, but don't take more than the recommended dose. Because overdosing on paracetamol can cause serious side effects. An adult with a healthy liver and kidney should not take this medicine more than 4 times a day and should always maintain a gap of 6 hours between two doses.
Q: How long does Calpol 650 take to reduce fever?
A: Calpol 650 takes 30- 60 minutes after oral consumption, to reduce fever. And its effect lasts for 6-7 hours. If you do not feel any improvement even after 2-3 doses of Calpol, inform the doctor.
Q: What is the side effects of Calpol 650?
A: Chances of developing side effects with the Calpol 650 is rare if taken within the recommended doses. However, in rare cases, you may experience a skin rash, itching, blisters and allergic reaction.